gogo

Wavelet methods for pointwise regularity and local oscillations of functions / Stéphane Jaffard, Yves Meyer. [electronic resource]

By: Contributor(s): Material type: TextTextSeries: Memoirs of the American Mathematical Society ; Volume 123, Number 587.Publisher: Providence, Rhode Island : American Mathematical Society, 1996Copyright date: ©1996Description: 1 online resource (127 pages)Subject(s): Genre/Form: Additional physical formats: Print version:: Wavelet methods for pointwise regularity and local oscillations of functions.DDC classification:
  • 515/.84 20
LOC classification:
  • QA403.3 .J344 1996
Online resources:
Holdings
Item type Current library Call number Status Date due Barcode
Ebook TUS: Midlands, Main Library Athlone Online eBook (Browse shelf(Opens below)) Available

"September 1996, Volume 123, Number 587 (second of 4 numbers)."

Includes bibliographical references and index.

Description based on print version record.

Electronic reproduction. Ann Arbor, MI : ProQuest, 2016. Available via World Wide Web. Access may be limited to ProQuest affiliated libraries.

Powered by Koha